I got a cortisone inj ,because of a bursitis of the right hip. Does it has to do with my knee inflammation and burning?
16 Sep 2009
There is a reaction called "post injection flare" which can occur with steroid injections, though this reaction occurs at the injection point of the affected joint.
The flare reaction can cause an increase in joint pain as a result of corticosteroid crystals. The reaction usually begins about six to 12 hours after the injection and presents with swelling, tenderness, and warmth over the joint that persists for hours or days.
You should see your doctor - inflammation and burning in any joint requires medical attention.
- Cortisone Information for Consumers
- Cortisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cortisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I recived a cortisone injection in my wrist after about an hour after I got the shot. I felt sick to my stomach, dizzy and my mouth tasted like ...
3 answers • 10 Aug 2010
My name is Elisabeta Martin, After having a cortisone injection in right hip I had 6 days, and 6 nights of severe burning in my right leg. The ...
1 answer • 18 Feb 2014
I have retroperitoneal fibrosis on my kidneys, ureter and encasing my aorta. I take a maintenance dose of prednisone. I have tried narcotics. I have ...
1 answer • 21 Mar 2015
I recently had an anaesthetic, removal of 25ml of water from the knee, an injection of cortisone, followed by PRP. Done with one catheter. I thought ...
1 answer • 1 Apr 2015
The doctor said I had bursitis but I haven't felt any relief from the shot I still feel pain in my shoulder and arm weakness is this a side ...
1 answer • 14 Apr 2015